Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The reciprocal of a continued fraction


Author: W. T. Scott
Journal: Proc. Amer. Math. Soc. 3 (1952), 722-726
MSC: Primary 40.0X
MathSciNet review: 0050042
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0050042-3
Article copyright: © Copyright 1952 American Mathematical Society